American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Herbert Federer. Some integralgeometric theorems . Trans. Amer. Math. Soc. 77 (1954) 238-261. MR 0063686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marlow Sholander. On certain minimum problems in the theory of convex curves . Trans. Amer. Math. Soc. 73 (1952) 139-173. MR 0053536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. R. Lorch. Differentiable inequalities and the theory of convex bodies . Trans. Amer. Math. Soc. 71 (1951) 243-266. MR 0052804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mahlon M. Day. Polygons circumscribed about closed convex curves . Trans. Amer. Math. Soc. 62 (1947) 315-319. MR 0022686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carl B. Allendoerfer and André Weil. The Gauss-Bonnet theorem for Riemannian polyhedra . Trans. Amer. Math. Soc. 53 (1943) 101-129. MR 0007627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1